On the theory of the optimal control and filtering of linear stochastic systems of functional-differential equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1370-1376
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_8_a10,
author = {S. A. Minyuk},
title = {On the theory of the optimal control and filtering of linear stochastic systems of functional-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1370--1376},
year = {1991},
volume = {27},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_8_a10/}
}
TY - JOUR AU - S. A. Minyuk TI - On the theory of the optimal control and filtering of linear stochastic systems of functional-differential equations JO - Differencialʹnye uravneniâ PY - 1991 SP - 1370 EP - 1376 VL - 27 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_8_a10/ LA - ru ID - DE_1991_27_8_a10 ER -
S. A. Minyuk. On the theory of the optimal control and filtering of linear stochastic systems of functional-differential equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1370-1376. http://geodesic.mathdoc.fr/item/DE_1991_27_8_a10/